# SDR WWMA9600099

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN INFO TO MAINTENANCE ITEM OF FAINT COMPRESSOR WASH ODORS FROM BOTH BLEEDS ESPECIALLY IN HP SETTINGS.  ODORS DISSIPATED EN ROUTE.  MAINTENANCE NOTED INFO AND INFORMED THE STATION THAT PERFORMED THE COMPRESSOR WASH TO GROUND RUN THE AIRCRAFT LONGER.
